# SDR ASOA2014080611008

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 28,400 hours, 26,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EXTERNAL EMERGENCY LIGHT IS INOPERATIVE.  R & R RT FWD EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-51-21. OPS CHECKED GOOD.
